Show simple item record

On the Boundedness and the Stability Results for the Solutions of Certain Third Order Non-Linear Differential Equations

dc.contributor.authorOgundare, B. S.
dc.date.accessioned2014-09-02T14:05:21Z
dc.date.accessioned2018-10-29T11:15:39Z
dc.date.available2014-09-02T14:05:21Z
dc.date.available2018-10-29T11:15:39Z
dc.date.issued2006
dc.identifier.citationOgundare, B. S. (2006). On the Boundedness and the Stability Results for the Solutions of Certain Third Order Non-Linear Differential Equations. Kragujevac J. Math., 29: 37 - 48en_US
dc.identifier.urihttp://localhost:8080/xmlui/handle/123456789/3500
dc.description.abstractIn this paper, we show the asymptotic stability of the trivial solution x = 0 for p = 0 and the boundedness as well as the ultimate boundedness result for p ≠ 0 with the use of a single complete Lyapunov function. The results obtained here improve on the results already obtained for this class of third order nonlinear differential equations.en_US
dc.language.isoenen_US
dc.subjectDifferential equationen_US
dc.subjectThird order differential equationen_US
dc.subjectNon-linear differential equationsen_US
dc.titleOn the Boundedness and the Stability Results for the Solutions of Certain Third Order Non-Linear Differential Equationsen_US
dc.typeArticleen_US
dc.departmentMathematicsen_US
dc.facultiesScienceen_US
dc.format.filetypePDFen_US
dc.pages.totalpages12en_US


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record